Opuscula Mathematica
Opuscula Math. 30, no. 3 (), 249-254
http://dx.doi.org/10.7494/OpMath.2010.30.3.249
Opuscula Mathematica

Trees with equal global offensive k-alliance and k-domination numbers


Abstract. Let \(k \geq 1\) be an integer. A set \(S\) of vertices of a graph \(G = (V(G),E(G))\) is called a global offensive \(k\)-alliance if \(|N(v) \cap S| \geq |N(v) - S| + k\) for every \(v \in V(G)- S\), where \(N(v)\) is the neighborhood of \(v\). The subset \(S\) is a \(k\)-dominating set of \(G\) if every vertex in \(V(G) - S\) has at least \(k\) neighbors in \(S\). The global offensive \(k\)-alliance number \(\gamma_0^k (G)\) is the minimum cardinality of a global offensive \(k\)-alliance in \(G\) and the \(k\)-domination number \(\gamma _k (G)\) is the minimum cardinality of a \(k\)-dominating set of \(G\). For every integer \(k \geq 1\) every graph \(G\) satisfies \(\gamma_0^k (G) \geq \gamma_k (G)\). In this paper we provide for \(k \geq 2\) a characterization of trees \(T\) with equal \(\gamma_0^k (T)\) and \(\gamma_k (T)\).
Keywords: global offensive \(k\)-alliance number, \(k\)-domination number, trees.
Mathematics Subject Classification: 05C69.
Cite this article as:
Mustapha Chellali, Trees with equal global offensive k-alliance and k-domination numbers, Opuscula Math. 30, no. 3 (2010), 249-254, http://dx.doi.org/10.7494/OpMath.2010.30.3.249
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.